Smoothness of the boundary function of a holomorphic function of bounded type

Harold S. Shapiro University of Michigan and University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.332289

Arkiv for Matematik, 7, (5), 443-447, 1968.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 395 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{harold1968smoothness,
  title={Smoothness of the boundary function of a holomorphic function of bounded type},
  author={Harold S. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440768151098},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={5},
  pages={443-447},
  year={1968},
}
Harold S. Shapiro. Smoothness of the boundary function of a holomorphic function of bounded type. 1968. Vol. 7. In Arkiv for Matematik. pp.443-447. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440768151098.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved